# SDR 98FDEA00256

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Engine: Ge CF680C2A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AT ROTATION, NR 2 ENGINE AND THROTTLE BEGAN TO ROLL BACK.  NOTICED FLUX BUT ON PUSHING NR 2 THROTTLE BACK UP, ENGINE RETURNED TO NORMAL.  REMOVED AND REPLACED NR 2 ENGINE ECU PER M/M 73-21-01-4.  RAN NR 2 ENGINE PER JRH AND M/M 71-00-00-5.  POWER ASSURANCE CHECK, ALL PARAMETERS NORMAL.
